# SDR C2XA09IA080A

- Difficulty date: July 15, 2009
- Submitted: July 16, 2009
- Operation: Air carrier
- Aircraft: N14943
- Make and model: Emb EMB-145EP
- Aircraft serial: 145040
- Aircraft time: 22,693 hours, 21,809 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 8005701
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB THE CREW REPORTED A LANDING GEAR AIR GROUND FAIL MESSAGE. ACFT RETURNED TO DEPARTURE WHERE IT LANDED WITHOUT INCIDENT.  MX REMOVED AND REPLACED THE LT MAIN GEAR WOW PROXIMITY SWITCH ON THE SHOCK ABSORBER, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
